Predictions of non-Fickian solute transport in different classes of porous media using direct simulation on pore-scale images

File Description SizeFormat 
Bijeljic et al PRE 2013.pdfPublished version1.56 MBAdobe PDFView/Open
Title: Predictions of non-Fickian solute transport in different classes of porous media using direct simulation on pore-scale images
Authors: Bijeljic, B
Raeini, A
Mostaghimi, P
Blunt, MJ
Item Type: Journal Article
Issue Date: 10-Jan-2013
URI: http://hdl.handle.net/10044/1/18595
DOI: http://www.dx.doi.org/10.1103/PhysRevE.87.013011
ISSN: 1539-3755
Publisher: AMER PHYSICAL SOC
Journal / Book Title: PHYSICAL REVIEW E
Volume: 87
Issue: 1
Copyright Statement: © Published by the American Physical Society under the terms of the Creative Commons Attribution 3.0 License . Further distribution of this work must maintain attribution to the author(s) and the published article’s title, journal citation, and DOI
Publication Status: Published
Appears in Collections:Earth Science and Engineering



This item is licensed under a Creative Commons License Creative Commons